# SDR AALA202509045316

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 36,993 hours, 15,906 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Split
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WHILE CONFIGURING FLAPS DURING APPROACH FLAPS ASYMMETRY (SPLIT) OCCURRED. AIRCRAFT EMERGENCY LANDED SAFELY AT GUA. (OPEN).
